# SDR C2XA11IA238

- Difficulty date: October 17, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145EP
- Aircraft serial: 145040
- Aircraft time: 26,700 hours, 26,005 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4586, THE CREW REPORTED WEIRD SMELL DURING ENGINE START.  MAINTENANCE INSPECTED THE AIRCRAFT, PERFORMED ENGINE STARTS, OPERATIONALLY CHECKED BLEED SYSTEMS ALL WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
